# SDR 98UAL900388

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Part number: 1A281101
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

MADE AN UNSCHEDULED LANDING INTO DEN, BECAUSE THE NUMBER 2 ENGINE WAS SHUTDOWN DUE TO LOSS OF OIL.  *S/D*  FOUND CRACKED OIL BREATHER MANIFOLD.  REPLACED MANIFOLD AND RELEASED A/C BACK INTO SERVICE AFTER WINDMILLING INSPECTION PER 757 MM. MANIFOLD HAS BEEN RETURNED TO PWA FOR INVESTIGATION.
